- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 287371, 6 pages
Complexity Analysis of a Cournot-Bertrand Duopoly Game Model with Limited Information
1School of Management, Tianjin University, Tianjin 300072, China
2College of Science, Tianjin University of Science and Technology, Tianjin 300457, China
Received 11 December 2012; Accepted 21 January 2013
Academic Editor: Qingdu Li
Copyright © 2013 Hongwu Wang and Junhai Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- G. I. Bischi, C. Chiarella, M. O. Kopel, and F. Szidarovszky, Nonlinear Oligopolies: Stability and Bifurcations, Springer, New York, NY, USA, 2009.
- T. Puu and I. Sushko, Oligopoly Dynamics: Models and Tools, Springer, New York, NY, USA, 2002.
- A. A. Cournot, Recherches sur les principes mathmatiques de la thorie des richesses, L. Hachette, 1838.
- L. Walras, Thorie Mathmatique de la Richesse Sociale, Guillaumin, 1883.
- J. Ma and X. Pu, “Complex dynamics in nonlinear triopoly market with different expectations,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 902014, 12 pages, 2011.
- Z. Sun and J. Ma, “Complexity of triopoly price game in Chinese cold rolled steel market,” Nonlinear Dynamics, vol. 67, no. 3, pp. 2001–2008, 2012.
- J. Zhang and J. Ma, “Research on the price game model for four oligarchs with different decision rules and its chaos control,” Nonlinear Dynamics, vol. 70, no. 1, pp. 323–334, 2012.
- A. K. Naimzada and F. Tramontana, “Dynamic properties of a Cournot-Bertrand duopoly game with differentiated products,” Economic Modelling, vol. 290, pp. 1436–1439, 2012.
- S. Bylka and J. Komar, “Cournot-Bertrand mixed oligopolies,” in Warsaw Fall Seminars in Mathematical Economics, M. Beckmann HP Kunzi, Ed., vol. 133 of Lecture Notes in Economics and Mathematical Systems, pp. 22–33, Springer, New York, NY, USA, 1976.
- N. Singh and X. Vives, “Price and quantity competition in a differentiated duopoly,” The RAND Journal of Economics, vol. 15, pp. 546–554, 1984.
- J. Häckner, “A note on price and quantity competition in differentiated oligopolies,” Journal of Economic Theory, vol. 93, no. 2, pp. 233–239, 2000.
- P. Zanchettin, “Differentiated duopoly with asymmetric costs,” Journal of Economics and Management Strategy, vol. 15, no. 4, pp. 999–1015, 2006.
- A. Arya, B. Mittendorf, and D. E. M. Sappington, “Outsourcing, vertical integration, and price vesus quantity competition,” International Journal of Industrial Organization, vol. 26, no. 1, pp. 1–16, 2008.
- C. H. Tremblay and V. J. Tremblay, “The Cournot-Bertrand model and the degree of product differentiation,” Economics Letters, vol. 111, no. 3, pp. 233–235, 2011.
- L. Fanti and L. Gori, “The dynamics of a differentiated duopoly with quantity competition,” Economic Modelling, vol. 29, pp. 421–427, 2012.
- E. Ahmed, H. N. Agiza, and S. Z. Hassan, “On modifications of Puu's dynamical duopoly,” Chaos, Solitons and Fractals, vol. 11, no. 7, pp. 1025–1028, 2000.
- T. Puu, Attractors, Bifurcations, & Chaos: Nonlinear Phenomena in Economics, Springer, New York, NY, USA, 2003.
- C. Diks, C. Hommes, V. Panchenko, and R. van der Weide, “E&F chaos: a user friendly software package for nonlinear economic dynamics,” Computational Economics, vol. 32, no. 1-2, pp. 221–244, 2008.
- A. Medio and G. Gallo, Chaotic Dynamics: Theory and Applications to Economics, Cambridge University Press, Cambridge, UK, 1995.
- G. Gandolfo, Economic Dynamics, Springer, New York, NY, USA, 2010.
- Y. A. Kuznetsov, Elements of Applied Bifurcation Theory, Springer, New York, NY, USA, 1998.
- T. Y. Li and J. A. Yorke, “Period three implies chaos,” The American Mathematical Monthly, vol. 82, no. 10, pp. 985–992, 1975.